Advertisement -- Learn more about ads on this site.


    NFLATTE   187,314
SparkPoints
100,000 or more SparkPoints
 
 
Uh oh

Wednesday, February 06, 2013

Side effects from my recent antibiotic kicked in...better try zumba tomorrow.. emoticon
SHARE
  Member Comments About This Blog Post:

SPARKLINGHOPE 2/7/2013 1:44PM

    Best wishes!

Report Inappropriate Comment
FAT2GAINHEALTH 2/7/2013 3:14AM

    emoticon

Report Inappropriate Comment
NEW-CAZ 2/7/2013 3:00AM

    emoticon emoticon

Report Inappropriate Comment
BROWNCOFIDDLER 2/6/2013 9:57PM

    emoticon

Report Inappropriate Comment
DIANA3BANANA 2/6/2013 9:15PM

    Oh no!

emoticon

Report Inappropriate Comment
1CRAZYDOG 2/6/2013 8:55PM

    Feel better soon! Did you try yogurt? That sometimes helps me. HUGS

Report Inappropriate Comment
DEBRA123FORME 2/6/2013 8:38PM

  As much as antibiotics can help, it is also hard on the body. HOpe you feel better soon.


Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by NFLATTE